# SDR 2002FA0000603

- Difficulty date: March 18, 2002
- Submitted: May 10, 2002
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Housing
- Part number: 654468311
- Condition: Cracked
- Location: Hyd Pack
- Component: Hyd Pack, Boeing
- Component part number: 654468117
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIR LINE CRACK JUST BELOW THREADS OF PORT NR 1.  OCCURED DURING NORMAL OPERATION.
